Jump to content

Nin

Members
  • Content Count

    109
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Nin

  • Rank
    Advanced Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Oh yeah I totally get it when out in public then you got to get on the floor! That was me the other day in the supermarket & trying to phone my dad to come and save me. I tell you what the lights in these places don't help. I also have seizures (still don't know why exactly) so can't drive anymore, really miss my freedom. Are you in the UK or US? I got mine done on 03/18. I suppose we were dammed if we don't and dammed if we do to get the vaccine
  2. Omg if I went in a hot spring I'd be on the floor!
  3. Jyoti I'm thinking the same thing should I have had it done. Im worried I'm not gonna come out of this. I just feel good for nothing. I get sore throats often, but since the vaccine its been everyday since. Hopefully its just a coincidence. I got an appointment in the morning with a immunologist...not looking forward to that. Did u have the Oxford one? I did
  4. It must be a flare as I do feel much worse. I had the covid vaccine a week ago, I hope its not anything to do with that. I haven't had any other medication other than bisoporol and sodium tablets. I think they need to try me on more to see if I can control my pots. Then see if that helps my fatigue. Funny CallieAndToby22 said about hot water as I had to stop having a bath because of the heat. I do turn the shower on hot, so think its time to turn down the heat.
  5. The worst part of all this for me is the fatigue. Im so tired of feeling so exhausted just from showering. I have learnt to pace myself. Its just draining and depressing me that I have to live like this at the age of 38. Is it 2 separate things pots and chronic fatigue syndrome or is the chronic fatigue just part of pots? Its been a particularly hard week for some reason. I always get tired easily but its been unbearable the past week. Hope it passes.
  6. Hi I have the burning pain in my thighs, I can go ages with no burning and then back again. Its pretty intense as well. I do get it in my lips but it was toothpaste allergy causing that, not so bad now I've changed toothpaste. Im also constantly twitching, especially if I do too much. Even if I cough my back starts twitching.
  7. No, I took a pill called Jakafi at a very high dose starting out, then lower dose, all in all for 3 months. But I have had problems with Brevital an anathestic, it caused seizures in me as well. Do you know why it does this? I started having seizures after a 3rd operation for some reason....I still haven't figured out why. what triggers your seizures? Do you have mcas??
  8. If you don't mind I just wanted to ask with your cancer treatment did you have to be put under anaesthetic for anything? I know you have said about having seizures and was wondering if it was anything to do with anaesthetic. That's when I got really bad after a operation
  9. I get this on my legs. The only time it's not there is when I've been lying down
  10. May just be a coincidence or maybe like yogini said a break between vaccine then exercising. I react bad to exercise sometimes
  11. Anyone get blotchy legs red/purple blotches everywhere?
  12. Hey pistol I hope you're doing better now. Scary when something new happens, as you think what is going on. Mine is definitely weakness when I get like that.
  13. Never seen one of these before. Do you know what benefits you can get from this device? I'm in the UK so wouldn't mind looking into this.
  14. Yeah they said she's not taking on any new patients so can't even book an appointment now. They said they'll put me on the waiting list.
  15. I wouldn't had thought she was that busy! I know their is a guy in London Dr clive Grattan but don't know if he's as good.
×
×
  • Create New...